Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Inverse nodal problems for Sturm–Liouville operators on star-type graphs

V. Yurko1

1Department of Mathematics, Saratov State University, Astrakhanskaya st., 83, 410026 Saratov, Russia. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 16, Issue 7, Pages 715–722, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2008.044, November 2008

Publication History

Received:
2008-04-28
Published Online:
2008-11-21

Abstract

Inverse nodal problems are studied for second-order differential operators on star-type graphs with standard matching conditions in the internal vertex. Uniqueness theorems are proved, and a constructive procedure for the solution is provided.

Key words.: Sturm–Liouville operators; star-type graphs; inverse nodal problems

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiao-Chuan Xu, Xin-Jian Xu, and Chuan-Fu Yang
Mathematical Methods in the Applied Sciences, 2016, Page n/a
[2]
Vjacheslav Yurko
Inverse Problems in Science and Engineering, 2016, Page 1
[3]
Chuan-Fu Yang
Journal of Mathematical Analysis and Applications, 2016
[4]
Xiao-Chuan Xu, Chuan-Fu Yang, and Huang-Zhen You
Results in Mathematics, 2016
[5]
Yu Ping Wang and V.A. Yurko
Journal of Differential Equations, 2015
[6]
Emrah Yilmaz, Sertac Goktas, and Hikmet Koyunbakan
Boundary Value Problems, 2015, Volume 2015, Number 1, Page 32
[7]
Chuan-Fu Yang
Israel Journal of Mathematics, 2014, Volume 204, Number 1, Page 283
[8]
Chuan-Fu Yang
Journal of Differential Equations, 2014, Volume 257, Number 4, Page 1288
[9]
Chuan-Fu Yang
Journal of Functional Analysis, 2014, Volume 266, Number 7, Page 4236
[10]
Yu Ping Wang, Zhen You Huang, and Chuan Fu Yang
Inverse Problems in Science and Engineering, 2013, Volume 21, Number 6, Page 1032
[11]
Chuan Fu Yang
Inverse Problems in Science and Engineering, 2013, Volume 21, Number 4, Page 562
[12]
Chuan-Fu Yang
Journal of Mathematical Analysis and Applications, 2010, Volume 365, Number 2, Page 742
[13]
Chuan-Fu Yang and Xiao-Ping Yang
Journal of Inverse and Ill-posed Problems, 2011, Volume 19, Number 4-5
[14]
Chuan-Fu Yang and Xiao-Ping Yang
Inverse Problems in Science and Engineering, 2011, Volume 19, Number 7, Page 951
[15]
Chuan‐Fu Yang
Mathematical Modelling and Analysis, 2010, Volume 15, Number 3, Page 383
[16]
Chuan-Fu Yang and Xiao-Ping Yang
Inverse Problems, 2010, Volume 26, Number 8, Page 085008
[17]
Chuan-Fu Yang and Zhen-You Huang
Integral Equations and Operator Theory, 2010, Volume 66, Number 4, Page 539

Comments (0)

Please log in or register to comment.